MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE ISOTHERMAL BREATHING CIRCUIT ACCESSORY SPECIAL PRODUCT REQUEST

AIRLIFE AIRLIFE; AIRLIFE ISOTHERMAL BREATHING CIRCUIT ACCESSORY SPECIAL PRODUCT REQUEST
Model Number 5979-504
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress all information reasonably known as of 11 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc has no independent knowledge of the event reported, but is relaying information provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that the product is supposed to be hollow or open to allow flow to pass through.However, it was not fully open and obstructed the flow.There was no reported delay in therapy, nor any harm or injury resulting from this event.
 
Additional Manufacturer Narrative
The complaint product was not returned for evaluation; however, the reporter provided photographic evidence.Analysis of the photo confirmed the reported complaint.The root cause was determined to be equipment-related, as a result, the etal process will be modified to include an occlusion test during the molding process.The device history record for lot 0004322301 was reviewed, and confirmed that the product was manufactured according to specifications.The documented udi is based on the stock/product/lot number code provided by the reporter.Per the device history record (dhr), this product does not have an expiration date.All information reasonably known as of 05 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc has no independent knowledge of the event reported, but is relaying information provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
AIRLIFE ISOTHERMAL BREATHING CIRCUIT ACCESSORY SPECIAL PRODUCT REQUEST
Manufacturer (Section D)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer (Section G)
SUNMED PRODUCTOS UROLOGOS DE MEXICO S
no. 85 parque indus. mexicali
mexicali, baja california 84160
MX   84160
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23526616
Report Number1314417-2025-00093
Device Sequence Number15738494
Product Code BZE
UDI-Device Identifier10889483587324
UDI-Public(01)10889483587324(11)250501(10)0004322301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5979-504
Device Catalogue Number5979-504
Device Lot Number0004322301
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown